# SDR SWAA2022030846218

- Difficulty date: May 2, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE CRACKED / REPAIRED DAMAGED SCUFF PLATE AT FWD CORNER OF A.C.B. IAW EA 1-A53-2076 REV 11 ON CUST. CARD #EA 1-A53-2076 R11. INSTALLED SCUFF PLATE IAW AMM 53-11-02-420-801. 92115U 11MAY19
